Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

What causes yellowish discoloration of skin?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1777 Questions
Question
My husband went to a PCP doc...and a gastro. He is totally yellow. Gastro and PCP are not communicating. Gastro gave hubby 2 water pills - he lost the fluid (yea), but 20 pounds as well. Took him off one water pill. This doc moves at a GLACIER pace. Wants MORE blood work and to see hubby in THREE weeks. This has been going on for 2 months. We NEED results now. I am currently experiencing an increase of migraines, panic attacks and depression. BTW- I DO NOT like my psychiatrist. To scared to see him. I cannot take care of my husband if I cannot take care of myself.
Posted Mon, 11 Aug 2014 in Liver and Gall Bladder
 
 
Answered by Dr. Chakravarthy Mazumdar 8 hours later
Brief Answer:
Needs a pin point diagnosis

Detailed Answer:
Hi,

It seems to be an administrative issue than a medical problem. If the Gastroenterologist can communicate well with you and share the records with PCP all should be fine. You husband can get well if there is a proper co ordination. You can see at a hospital where things are under one roof and better co ordination.

Just yellowish discoloration cannot help me know anything about your husband's problem, however I understood that the major and commoner infections were ruled out. But there are other reasons for icterus from autoimmunity, drug induced, alcoholic hepatitis, errors of metabolism.

I think you should talk move to a different institution where things are more organized and planned. You can ask your insurance company for suggestions.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor